Skip to Content

Has anyone experienced weight gain or hair loss while taking trazodone for sleep?

Responses (3)

Anonymous 27 Feb 2014

Hello Angrowe2009. Weight gain is considered to be a common and normal side effect. As to the loss of hair, I can not determine. Regards pledge

redcherries80 3 Mar 2014

I have found that when I take my trazodone and do not immediately lay down for bed I have an increased hunger usually for something sweet and I can't stop eating however when i'm in bed and fixing to turn out the light and take it then there is no problem. At first i did gain weight until I made the distinction for myself. I try my hardest to take it right before I go to sleep. Hair loss I don't know...

pamee 3 Mar 2014

Hello Angrowe2009,
Weight gain is a side effect. However, for myself I have never experienced it.
Alopecia - (The loss of hair) is a very rare side effect.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions